| Model Number |
471155 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
Additional Manufacturer Narrative
Biotronik submits this report to comply with fda regulations 21 cfr parts 4 and 803.Biotronik has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by biotronik, or its employees that the device, biotronik, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Biotronik will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Patient came to the office on (b)(6) 2026 for a follow up.The device could not be interrogated.The patient was sent for chest xray and the device could not be seen on xray.The patient was then sent for ct scan.The results of the ct scan showed that the device could not be located.Evidence on home monitoring shows the patient is transmitting last message (b)(6) 2026 with their own cardio messenger.Reviewing data shows complete loss of sensing currently.There are concerns of the possibility of migration due to not be able to locate the device on imaging.The patient currently is asymptomatic.